# SDR UHLA2010020900007

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 13,713 hours, 8,465 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700593C
- Part serial: 0521
- Condition: Inoperative
- Location: Le Slat
- Part time: 13,713 hours, 8,465 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE BEGINNING APPROACH, EXTENDING SLAT/FLAP LEVER FROM 0 TO 1 RESULTED IN SLAT FAIL EICAS MESSAGE.  PERFORMED QRH.  SLATS REMAINED FAILED.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED INHIBITS AND RELEASED THE SLAT BRAKE.  SI 278061 WAS ISSUED AND COMPLIED WITH ON 2/10/10, WITH THE 3R SLAT ACTUATOR FOUND TRIPPED, WHICH WAS REPLACED.
